# SDR DALA2025060704356

- Difficulty date: April 8, 2021
- Submitted: June 7, 2025
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- Aircraft time: 64,763 hours, 46,552 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9507, STABILIZERS / VERTICAL / APPROX. ZFS =62 - 44 / RH SPAR CAP, AND FORWARD SPAR WEB / CRACKS / AMOC 21-151. CORRECTIVE ACTION: COMPLIED WITH ER/A 561912-14AD SECTION III. (LP 1776790)
